“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16495
School of Mathematics
  Title:   Improved explicit bounds for some functions of prime numbers
  Author(s):  Sadegh Nazardonyavi
  Status:   Published
  Journal: Functions et Approximatio
  Vol.:  58
  Year:  2018
  Pages:   7-22
  Supported by:  IPM
sing recent explicit asymptotic zero�??free region and computations of zeros of the Riemann zeta function, obtained by Mossinghoff Trudgian and Gourdon, respectively, we give an improvement for estimates of some functions related to distribution of primes, such as prime counting function, intervals containing at least one prime, Chebyshev�??s �? and �? functions.

Download TeX format
back to top
scroll left or right